Vol. 23, No. 2, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Relative functor representability

John Lauchlin MacDonald

Vol. 23 (1967), No. 2, 311–319
Abstract

This paper deals with the general problem of determining conditions under which the representability of a given functor G: A −→ Ens implies the representability of a subfunctor F : B−→ Ens of the restriction of G to a subcategory B of A. With suitable conditions on A and B a set of necessary and sufficient conditions for the representability of such a functor F can be obtained. A few examples are given which indicate the connection between this case of relative or induced representability and universal algebra.

Mathematical Subject Classification
Primary: 18.10
Milestones
Received: 15 March 1966
Revised: 28 June 1966
Published: 1 November 1967
Authors
John Lauchlin MacDonald